MAUDE Adverse Event Report: MPRI SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MPRI SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B3300533M
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a deep brain stimulation procedure, the lead was stuck in the plastic packaging and punctured it.There were no contributing factors.The lead was never implanted and replaced with another lead.The issue was resolved.No patient symptoms were reported.
 
Additional Manufacturer Narrative
H10.This manufacture report #2649622-2024-31577 contains the incorrect product.Therefore, a new manufacture report (#2649622-2025-01872) was sent to provide the correct product and new information.Any additional information regarding the event will be submitted as a supplemental submission to that report (#2649622-2025-01872).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20757834
Report Number2649622-2024-31577
Device Sequence Number20979209
Product Code MHY
UDI-Device Identifier00763000426385
UDI-Public00763000426385
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberB3300533M
Device Catalogue NumberB3300533M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/16/2025
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown